Skip to Main content Skip to Navigation
Journal articles

The Degenerate Scales for Plane Elasticity Problems in Piecewise Homogeneous Media Under General Boundary Conditions

Abstract : The degenerate scale issue for D boundary integral equations and boundary element methods has been already investigated for Laplace equation, antiplane and plane elasticity, bending plate for Dirichlet boundary condition. Recently, the problem of Robin and mixed boundary conditions and of piecewise heterogeneous domains have been considered for the case of Laplace equation. We investigate similar questions for plane elasticity for more general boundary conditions. For interior problems, it is shown that the degenerate scales do not depend on the boundary condition. For exterior problems, the two degenerate scales (homogeneous medium) or two of them (heterogeneous medium) are tightly linked with the behavior at infinity of the solutions. The dependence of this behavior on the boundary conditions is investigated. We give sufficient conditions for the uniqueness of the solution. Numerical applications are provided and validate the set of theoretical results.
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-02453157
Contributor : Guy Bonnet <>
Submitted on : Thursday, January 23, 2020 - 4:32:12 PM
Last modification on : Wednesday, October 14, 2020 - 3:46:16 AM
Long-term archiving on: : Friday, April 24, 2020 - 4:30:55 PM

Identifiers

Citation

Alain Corfdir, Guy Bonnet. The Degenerate Scales for Plane Elasticity Problems in Piecewise Homogeneous Media Under General Boundary Conditions. Journal of Elasticity, Springer Verlag, 2020, 140 (1), pp.49-77. ⟨10.1007/s10659-019-09757-5⟩. ⟨hal-02453157⟩

Share

Metrics

Record views

273

Files downloads

652